# SDR GAIA00583

- Difficulty date: September 11, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Intercostal
- Condition: Damaged
- Location: E/E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CHECK FOUND: E & E DOOR FORWARD RIGHT HAND INTERCOASTAL HOLES ALONGATED.  CORRECTIVE ACTION: REMOVED DAMAGED AREA FROM INTERCOASTAL FABRICATED REPAIR PARTS IAW 727 SRM 51-40-3 TREATED, PRIMED & INSTALLED IAW 727 SRM 51-10-02, MM 51-20-151, SRM 51-40-3, 51-30-2
